# SDR FDEA200808073306

- Difficulty date: August 7, 2008
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FIXED FLOOR STRUCTURE BETWEEN STA 1681.8-1720 HAS SEVERAL AREAS OF CORROSION.  BLEND CORROSION IAW SRM 51-10-02, AREAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51.  FABRICATED REPAIR DOUBLERS IAW SRM 53-60-51 FRON 2024-T3 .063 BATCH NR 0001466849.  INSTALLED REPAIR DOUBLERS IAW SRM 53-60-51 REPAIR 2 ALT 1 , MAJOR REPAIR.
